| Model Number |
MMT-523NAS |
| Medical Device Problem Codes |
Device Difficult to Program or Calibrate (1496); Power Problem (3010); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/06/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer was hospitalized due to high blood glucose and flu on unknown date.Customer¿s blood glucose value was unknown.Customer also stated that they experienced a low blood glucose in the morning but the value was unknown.Customer stated that he buttons were harder to press.Customer stated that the battery cap area was chipped, new battery was rejected.Customer stated that the insulin pump had an unexplained no delivery alarm at one time.No harm requiring medical intervention was reported.The device will not be returned for analysis.